Your browser doesn't support javascript.
Paclitaxel- and/or cisplatin-induced ocular neurotoxicity: a case report and literature review.
Onco Targets Ther ; 7: 1361-6, 2014.
Artigo em Inglês | MEDLINE | ID: mdl-25114574
ABSTRACT
Paclitaxel (PTX) and/or cisplatin (CDDP), as important cytotoxic anti-cancer agents, are widely used to treat various solid tumors. Both may cause moderate or severe neurotoxicity, but ocular neurotoxicity is also occasionally reported. A patient diagnosed with nasopharyngeal cancer suffering acute ocular neurotoxicity 10 days after paclitaxel and CDDP administration at the recommended dose is described in the present case report, and PTX- and/or CDDP-induced ocular neurotoxicity are summarized according to previous reports. Possible mechanisms and the potential diagnostic, therapeutic and predictive strategies of PTX- and/or CDDP-induced ocular neurotoxicity are reviewed, to help the oncologist to take the infrequent toxicity of cytotoxic drugs into account and improve patient safety during anti-cancer therapy.

Similares

MEDLINE

...
LILACS

LIS

Texto completo: Disponível Coleções: Bases de dados internacionais Base de dados: MEDLINE Tipo de estudo: Relato de casos / Revisão sistemática Aspecto clínico: Predição / Prognóstico Idioma: Inglês Revista: Onco Targets Ther Ano de publicação: 2014 Tipo de documento: Artigo